# SDR MASA2021080300175

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 42,876 hours, 33,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT EMERGENCY EGRESS LIGHT INOP. PLACED ON MEL.
